Volume 2, Issue 4, August 2017
Global Asymptotic Stability Analysis of Predator-Prey System
Ahmed Buseri Ashine
Pages: 40-42     Published Online: Sep. 26, 2017
DOI: 10.11648/j.mma.20170204.11
Abstract | Full-Text PDF (192KB)
View 1298                 Downloads 79
Explicit Equations to Transform from Cartesian to Elliptic Coordinates
Che Sun
Pages: 43-46     Published Online: Oct. 31, 2017
DOI: 10.11648/j.mma.20170204.12
Abstract | Full-Text PDF (849KB)
View 2509                 Downloads 118
Browse journals by subject